Stanozolol is an anabolic steroid used by athletes and bodybuilders to build muscle. The drug comes in tablet form and can be prescribed as hormone replacement therapy for men with low testosterone. Stanozolol is also sometimes used by people who have conditions that cause them to produce abnormally low amounts of testosterone, like delayed puberty or cancer.
Side effects may include:
·Sleep disturbances (insomnia, increased nightmares)
·Mood changes, including manic-like symptoms leading to violence
Women who take stanozolol recreationally may experience irreversible body-type changes like deepening their voice and facial hair growth. Men who abuse stanozolol may experience infertility and reduced sperm count. In addition, if you’ve taken high doses of the drug for long periods, your testicles may become permanently smaller in size.
Stanozolol can also cause heart attacks or strokes—even when used at low doses—due to its tendency to raise blood pressure and cholesterol levels. Your risk of experiencing these side effects is increased by smoking, raising your blood pressure, and narrowing your blood vessels.
Although the Food and Drug Administration (FDA) has not approved stanozolol in children, doctors sometimes prescribe it to boys who have delayed puberty or similar conditions. If you’re a child taking this drug, you should be closely monitored for any signs of adverse effects. These may include:
However, if you take too much stanozolol—or experience an allergic reaction—you could suffer from symptoms like these:
Symptoms of overdose may include seizures and coma. In addition, when combined with other drugs—including alcohol—stanozolol can increase the risk of experiencing side effects like:
To avoid serious health problems, avoid using stanozolol for any reason. If you need ongoing hormone replacement therapy, ask your doctor to prescribe a less dangerous form of treatment.
Additionally, talk with your doctor about protecting yourself from the side effects of stanozolol if you’ve used it in the past and want to stop taking it now. This may involve gradually weaning yourself off the drug and taking steps like:
If you’re worried that someone you love has taken an overdose or had a bad reaction to this medicine, call 911 immediately. You should also seek emergency medical attention if a person experiences symptoms like:
Tell paramedics about all prescription and over—the—counter medicines the person may have recently taken. This is especially important if the individual is also experiencing an allergic reaction to another substance or has a long list of preexisting health problems.